Alert archive / Ohio / Special Weather Statements in 2011
Special Weather Statement, NWS Wilmington, OH
NWS Wilmington, OH issued this special weather statement at Jun 5, 2011, 6:57 PM EDT for Ross County, Ohio. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 5, 2011, 6:57 PM EDT (22:57 UTC)
- Expired
- Jun 5, 2011, 7:45 PM EDT
- In force
- 48 min
- Issued by
- NWS Wilmington, OH
County Ross County, OH
The radar
The Cincinnati radar (KILN), 49 km from the middle of the area, began a volume at 22:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.0 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 157 J/kg
- Mixed-layer CIN
- -246 J/kg
- Mixed-layer LCL
- 1226 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 18 m²/s²
- 0-3 km storm-relative helicity
- 94 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
466
WWUS81 KILN 052257
SPSILN
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
657 PM EDT SUN JUN 5 2011
OHZ073-052345-
ROSS OH-
657 PM EDT SUN JUN 5 2011
...A STRONG THUNDERSTORM WILL AFFECT WESTERN ROSS COUNTY THROUGH 745
PM EDT...
AT 653 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
FRANKFORT...MOVING SOUTH AT 20 MPH.
WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...
NORTH FORK VILLAGE...BAINBRIDGE...FRANKFORT...
SOUTH SALEM...BOURNEVILLE...SUMMITHILL AND KNOCKEMSTIFF.
LAT...LON 3920 8335 3925 8335 3924 8337 3927 8339
3936 8338 3938 8337 3950 8328 3948 8310
3937 8303 3918 8299
$$
HATZOSWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this special weather statement went out at Jun 5, 4:04 PM EDT, 2 hours 53 minutes earlier.
Area forecast discussion, Jun 5, 4:04 PM EDT, 2 hours 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 404 PM EDT SUN JUN 5 2011 .SYNOPSIS... A WEAK FRONTAL BOUNDARY WILL MOVE SOUTH OF THE REGION TONIGHT. WEAK HIGH PRESSURE WILL THEN BUILD IN FROM THE NORTH FOR MONDAY. ANOTHER WEATHER DISTURBANCE WILL MOVE SOUTH INTO THE REGION ON TUESDAY MORNING. && .NEAR TERM /SUNDAY NIGHT/... THE MAIN QUESTION FOR TONIGHT IS THE POSSIBILITY OF CONVECTIVE DEVELOPMENT IN THE SOUTHERN PART OF THE FORECAST AREA. RECENT MODEL RUNS HAVE BEEN SOMEWHAT CONSISTENT WITH THE EXPECTATION OF SHOWERS AND THUNDERSTORMS DEVELOPING IN SOUTHERN OHIO AND NORTHEAST KENTUCKY BEFORE 00Z. IN A NEBULOUS PRESSURE PATTERN WITH LITTLE IN THE WAY OF FORCING...ANY ACTIVITY THAT DEVELOPS WILL BE DISORGANIZED AND SLOW MOVING. THE LACK OF A LEGITIMATE TRIGGER BRINGS THIS SCENARIO UNDER FURTHER SCRUTINY...WITH COVERAGE OF ANYTHING BEYOND SCATTERED LIGHT SHOWERS AN UNCERTAINTY. WILL STICK WITH JUST CHANCE POPS AT THIS TIME...FOCUSED IN THE SOUTH AND SOUTHEAST...WITH SOME SLIGHT CHANCE POPS FURTHER NORTH TO COVER THE LIGHT SHOWERS / SPRINKLES CURRENTLY BEING PICKED UP ON RADAR. AS A BROAD AND WEAK AREA OF HIGH PRESSURE MOVES IN FROM THE NORTH OVERNIGHT...AND BLOWOFF CIRRUS FROM THE INDIANA MCS DISSIPATES OR MOVES AWAY...SKIES SHOULD TURN TO MOSTLY CLEAR OVERNIGHT. WILL FORECAST LOW TEMPERATURES ABOUT 5 DEGREES BELOW THE READINGS FROM LAST NIGHT. && .SHORT TERM /MONDAY AND MONDAY NIGHT/... THE SHORT TERM SHOULD BEGIN DRY...AS HIGH PRESSURE AND SLIGHTLY DRIER CONDITIONS WILL EXIST OVER THE UPPER OHIO VALLEY ON MONDAY MORNING. 18Z MODEL RUNS HAVE BROUGHT IN A LITTLE BIT OF ADDITIONAL MOISTURE DURING THE AFTERNOON ON MONDAY...ASSOCIATED WITH ACTIVITY ORIGINATING OVER NORTHERN ILLINOIS ON MONDAY MORNING. THESE TRENDS WILL NEED TO BE MONITORED...AS IT MAY REQUIRE THE ADDITION OF PRECIPITATION TO THE FORECAST AT SOME POINT. A SHORTWAVE WILL RIDE SOUTHEAST DOWN THE RIDGE ON MONDAY NIGHT...PUSHING INTO THE SOUTHERN GREAT LAKES. HAVE HELD OFF ON POPS FOR THE ILN CWA UNTIL TUESDAY MORNING...WITH A REASONABLE MODEL CONSENSUS THAT THE OVERNIGHT PERIOD WILL REMAIN DRY. AS SOUTHERLY FLOW BEGINS ON MONDAY...A GRADUAL INCREASE IN TEMPERATURES AND MOISTURE WILL ALSO BEGIN. WILL KEEP HIGHS ON MONDAY ABOUT THE SAME AS TODAY...GIVEN THE UNCERTAINTY INVOLVING THE MOISTURE MOVING IN FROM THE WEST. MIN TEMPS ON MONDAY NIGHT ARE A BIT WARMER THAN SUNDAY NIGHT...CLOSER TO MET GUIDANCE. && .LONG TERM /TUESDAY THROUGH SUNDAY/... MODELS CONTINUE TO HINT AT A POSSIBLE MCS DIVING SE AND CLIPPING OUR NERN CFWA TUESDAY MORNING. HAVE CONTINUED TO MENTION A CHANCE OF SHOWERS AND THUNDERSTORMS. HARD TO SAY IF ANY ADDITIONAL SHOWER/THUNDERSTORM WILL POP UP IN THIS AREA DURING THE AFTN HOURS AS AREA MAY BE WORKED OVER IF MCS MATERIALIZES. OTHERWISE...MAX TEMPS ON TUESDAY WILL BE CLOUD DEPENDENT. HAVE GONE WITH HIGHS RANGING FROM THE UPPER 80S NE TO THE LOWER 90S SOUTHWEST. HAVE USED A BLEND OF HPC AND 12Z GFS FOR THE REMAINDER OF THE LONG TERM FORECAST. SKIES SHOULD CLEAR TUESDAY NIGHT AS UPR LVL RIDGE BUILDS INTO THE MIDDLE OHIO VALLEY. ON WEDNESDAY...UPR LVL RIDGE WILL BEGIN TO SLOWLY SHIFT SE. WITH MOST MODELS AGREEING ON 850 MB TEMPS IN THE +20 TO +21 DEGREE C RANGE...WEDNESDAY APPEARS AS IT WILL BE THE HOTTEST DAY FOR THE ENTIRE AREA FOR THIS UPCOMING WEEK. WILL FORECAST HIGHS IN THE MID 90S. BELIEVE MOS GUIDANCE DEWPOINTS ARE ON THE LOW SIDE...AND GIVEN LIGHT SOUTHWESTERLY FLOW...THINK DEWPOINTS WILL RISE INTO THE UPPER 60S TO NEAR 70. THESE VALUES COMBINED WITH HIGHS IN THE MID 90S WILL PUSH HEAT INDICES TO AROUND 100 DEGREES...WHICH IS RIGHT AT HEAT ADVISORY CRITERIA. WILL MAKE MENTION OF THIS IN THE HWO PRODUCT. WITHOUT ANY DISCERNIBLE STRONG FORCING...AND THE LIKELIHOOD OF A CAP...MOST OF THE AREA SHOULD REMAIN DRY ON WEDNESDAY. THE EXCEPTION WILL BE THE NW PART OF OUR CWFA WHERE IT MAY BECOME UNCAPPED IN THE AFTN...ALLOWING FOR A POP UP SHOWER OR THUNDERSTORM. FOR THE PERIOD WEDNESDAY NIGHT THROUGH FRIDAY...UPR LVL RIDGE WILL SLOWLY BECOME SUPPRESSED TOWARD THE SE UNITED STATES. THIS WILL ALLOW THE REGION TO BECOME LOCATED ON THE NRN PERIPHERY OF THE HIGH AND THUS MORE IN A BELT OF WESTERLIES IN THE MID LVLS. THE RESULT WILL PUSH A FRONT INTO THE REGION THURSDAY INTO THURSDAY NIGHT...WHICH WILL THEN STALL OUT ACRS THE REGION ON FRIDAY. THIS FRONT WILL BECOME THE FOCUS FOR THE NEXT ROUND OF SHOWERS AND THUNDERSTORMS. FOR THE UPCOMING WEEKEND...FRONTAL BOUNDARY WILL REMAIN DRAPED ACRS THE REGION ON SATURDAY...AND MAY SHOW A SLOW PUSH TO THE NE ON SUNDAY AS UPR LVL FLOW TRIES TO AMPLIFY SOMEWHAT. WITH THE FRONT IN THE VICINITY...CAN NOT RULE OUT A CHANCE OF SHOWERS AND THUNDERSTORMS. AS FOR TEMPERATURES...THEY WILL SHOW A SLOW DOWNWARD TREND THROUGH THE PERIOD BUT WILL STILL REFLECT MORE MID SUMMER LIKE READINGS. && .AVIATION /20Z SUNDAY THROUGH FRIDAY/... VERY WEAKLY DEFINED FRONT IN SOUTHERN PART OF FORECAST AREA. ANY THUNDERSTORM DEVELOPMENT THAT OCCURS WILL BE ALONG OR SOUTH OF THIS FRONT AND DO NOT EXPECT TO SEE CONVECTION UNTIL 19Z TO 20Z. EARLY THIS AFTERNOON THERE WAS LITTLE EVIDENCE OF CU DEVELOPMENT. HIGH CIRRUS AND MID LEVEL CLOUDS CONTINUED TO STREAM INTO REGION FROM CONVECTION TO THE WEST AND THICKEN. AN AREA OF LIGHT RAIN/SHOWERS HAS MADE HEADWAY TO THE EAST THIS AFTERNOON AND MOVED INTO THE EXTREME WESTERN PART OF ILN/S FORECAST AREA. INCLUDED VCSH TO ACCOUNT FOR THIS AT DAY AND USED CB IN SOUTHERN TAF SITES FOR POTENTIAL THUNDERSTORMS MAINLY BETWEEN 19Z-23Z. SKIES WILL BEGIN TO CLEAR OUT BY 07Z-09Z. AS SKIES BEGIN TO CLEAR AND WINDS BEGIN TO DISSIPATE TONIGHT SOME FOG/MIST WILL DEVELOP ACROSS THE SOUTHERN TAF SITES WHERE MORE LOW LEVEL MOISTURE WILL BE PRESENT. VFR VSBYS AT ALL TAF SITES BY 13Z AND SCATTERED CU TO DEVELOP MON AFTER 15Z. OUTLOOK...TSTMS POSSIBLE MONDAY NIGHT AND ON THURSDAY. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...HATZOS NEAR TERM...HATZOS SHORT TERM...HATZOS LONG TERM...HICKMAN AVIATION...PARKER
Hazardous weather outlook, Jun 5, 4:19 PM EDT, 2 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 419 PM EDT SUN JUN 5 2011 INZ050-058-059-066-OHZ026-034-035-042>046-051>056-060>062-070-071- 062030- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-BUTLER-WARREN- 419 PM EDT SUN JUN 5 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. ON WEDNESDAY...A COMBINATION OF TEMPERATURES IN THE MID 90S AND INCREASING HUMIDITY WILL LEAD TO HEAT INDEX VALUES IN THE UPPER 90S TO AROUND 100 DEGREES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. INZ073>075-080-KYZ089>100-OHZ063>065-072>074-077>082-088-062030- RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON- CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS- FAYETTE OH-PICKAWAY-FAIRFIELD-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT- BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- 419 PM EDT SUN JUN 5 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...TONIGHT. WIDELY SCATTERED THUNDERSTORMS ARE FORECAST TO DEVELOP LATE THIS AFTERNOON AND THIS EVENING. WHILE WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...A FEW STORMS MAY APPROACH OR REACH SEVERE LEVELS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. ON WEDNESDAY...A COMBINATION OF TEMPERATURES IN THE MID 90S AND INCREASING HUMIDITY WILL LEAD TO HEAT INDEX VALUES IN THE UPPER 90S TO AROUND 100 DEGREES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND THIS EVENING. HATZOS
In the hours before
Special weather statement, Jun 5, 5:21 PM EDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
521 PM EDT SUN JUN 5 2011
OHZ081-082-088-052200-
ADAMS OH-PIKE OH-SCIOTO OH-
521 PM EDT SUN JUN 5 2011
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN SCIOTO...WESTERN
PIKE AND NORTHEASTERN ADAMS COUNTIES THROUGH 600 PM EDT...
AT 520 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR KINCAID
SPRINGS...MOVING SOUTH AT 10 MPH.
WIND GUSTS TO 40 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...
KINCAID SPRINGS...IDAHO...POPLAR GROVE...ELM GROVE...
BEAR CREEK...SMOKY CORNERS...AND LOCUST GROVE.
LAT...LON 3893 8340 3905 8339 3919 8335 3919 8314
3892 8306 3888 8327
HATZOSLocal storm report, Jun 5, 5:46 PM EDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
546 PM EDT SUN JUN 05 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0921 PM TSTM WND DMG 5 ESE CIRCLEVILLE 39.56N 82.85W
06/04/2011 PICKAWAY OH PUBLIC
SHED BLOWN OVER ALONG WITH SEVERAL BRANCHES DOWN AT
RESIDENCE ON TARLTON RD. TIME ESTIMATED FROM
RADAR...DAMAGE OCCURRED WITH EVENING STORMS.
&&
SNYDERSpecial weather statement, Jun 5, 5:47 PM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 547 PM EDT SUN JUN 5 2011 OHZ054-055-063-064-052215- FAYETTE OH-FRANKLIN OH-MADISON OH-PICKAWAY OH- 547 PM EDT SUN JUN 5 2011 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN PICKAWAY...EASTERN MADISON...SOUTHWESTERN FRANKLIN AND NORTHEASTERN FAYETTE COUNTIES THROUGH 615 PM EDT... AT 545 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR LAKE DARBY...MOVING SOUTH AT 20 MPH. WIND GUSTS TO 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM. SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...MOUNT STERLING. ALSO...LILLY CHAPEL...BIG PLAIN...HARRISBURG...DERBY...DEER CREEK LAKE...PANCOASTBURG...ORIENT AND FIVE POINTS ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM. LAT...LON 3964 8295 3956 8325 3999 8340 4004 8317
Special weather statement, Jun 5, 6:16 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
616 PM EDT SUN JUN 5 2011
OHZ063-064-073-052300-
FAYETTE OH-PICKAWAY OH-ROSS OH-
616 PM EDT SUN JUN 5 2011
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN ROSS...SOUTHWESTERN
PICKAWAY AND EASTERN FAYETTE COUNTIES THROUGH 700 PM EDT...
AT 615 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR DEER CREEK
LAKE...MOVING SOUTHEAST AT 20 MPH.
WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...
NEW HOLLAND...WILLIAMSPORT...CLARKSBURG...ANDERSONVILLE AND
FRANKFORT.
LAT...LON 3968 8311 3948 8293 3937 8300 3938 8323
3966 8330 3968 8325
HATZOSLocal storm report, Jun 5, 6:38 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
638 PM EDT SUN JUN 05 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0623 PM HAIL 4 NNE NEW HOLLAND 39.60N 83.23W
06/05/2011 E1.50 INCH PICKAWAY OH PUBLIC
REPORTED JUST SOUTH OF DEER CREEK LAKE.
&&
HATZOSSpecial weather statement, Jun 5, 6:57 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
657 PM EDT SUN JUN 5 2011
OHZ073-052345-
ROSS OH-
657 PM EDT SUN JUN 5 2011
...A STRONG THUNDERSTORM WILL AFFECT WESTERN ROSS COUNTY THROUGH 745
PM EDT...
AT 653 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
FRANKFORT...MOVING SOUTH AT 20 MPH.
WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...
NORTH FORK VILLAGE...BAINBRIDGE...FRANKFORT...
SOUTH SALEM...BOURNEVILLE...SUMMITHILL AND KNOCKEMSTIFF.
LAT...LON 3920 8335 3925 8335 3924 8337 3927 8339
3936 8338 3938 8337 3950 8328 3948 8310
3937 8303 3918 8299
HATZOSThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 8:11 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Hocking, Pickaway, Ross | 64 min |
| Jun 4, 8:22 PM EDT | Special Weather Statement | ILN | Auglaize, Darke, Shelby | 38 min |
| Jun 4, 8:55 PM EDT | Special Weather Statement | ILN | Pickaway | 35 min |
| Jun 4, 9:01 PM EDT | Special Weather Statement | ILN | Champaign, Miami | 44 min |
| Jun 4, 9:07 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Hocking, Pickaway, Ross | 38 min |
| Jun 4, 9:14 PM EDT | Severe Thunderstorm Warning | ILN | Greene, Miami, Montgomery | 31 min |
| Jun 4, 9:30 PM EDT | Special Weather Statement | ILN | Auglaize | 30 min |
| Jun 4, 9:33 PM EDT | Areal Flood Advisory | ILN | Fairfield, Hocking, Pickaway, Ross | 3 hr |
| Jun 4, 9:37 PM EDT | Severe Thunderstorm Warning | ILN | Clark, Greene, Montgomery | 38 min |
| Jun 4, 9:41 PM EDT | Severe Thunderstorm Warning | ILN | Hocking, Pickaway, Pike, Ross | 64 min |
| Jun 4, 9:55 PM EDT | Special Weather Statement | ILN | Franklin, Madison, Pickaway | 35 min |
| Jun 4, 10:05 PM EDT | Areal Flood Advisory | ILN | Clark, Darke, Greene, Miami, Montgomery | 3 hr |
| Jun 4, 10:06 PM EDT | Special Weather Statement | ILN | Clinton, Fayette, Greene, Warren | 39 min |
| Jun 4, 10:27 PM EDT | Special Weather Statement | ILN | Fairfield, Fayette, Licking, Pickaway | 33 min |
| Jun 4, 10:38 PM EDT | Special Weather Statement | ILN | Adams, Brown, Clermont, Highland, Pike, Ross | 67 min |
| Jun 4, 10:44 PM EDT | Special Weather Statement | ILN | Pike | 31 min |
| Jun 4, 10:54 PM EDT | Special Weather Statement | ILN | Fairfield, Hocking | 51 min |
| Jun 4, 10:59 PM EDT | Flash Flood Warning | ILN | Fairfield, Hocking, Pickaway, Ross | 3 hr |
| Jun 4, 11:38 PM EDT | Special Weather Statement | ILN | Scioto | 67 min |
| Jun 4, 11:48 PM EDT | Severe Thunderstorm Warning | ILN | Pike, Scioto | 42 min |
| Jun 5, 12:07 AM EDT | Flash Flood Warning | ILN | Scioto | 3 hr |
| Jun 5, 4:29 PM EDT | Special Weather Statement | ILN | Union | 61 min |
| Jun 5, 4:30 PM EDT | Special Weather Statement | ILN | Ross | 60 min |
| Jun 5, 5:21 PM EDT | Special Weather Statement | ILN | Pike | 39 min |
| Jun 5, 5:47 PM EDT | Special Weather Statement | ILN | Pickaway | 28 min |
| Jun 5, 6:16 PM EDT | Special Weather Statement | ILN | Pickaway | 44 min |
| Jun 5, 6:21 PM EDT | Severe Thunderstorm Warning | ILN | Pickaway, Ross | 39 min |
| Jun 4, 10:40 PM EDT | Special Weather Statement | ILN | Bracken, Campbell, Carroll, Gallatin, Grant, Kenton and 4 more | 65 min |
| Jun 5, 7:26 PM EDT | Special Weather Statement | ILN | Lewis | 49 min |
| Jun 4, 8:42 PM EDT | Special Weather Statement | ILN | Wayne | 48 min |
Nearby
Special Weather Statements in Ohio, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.